# SDR SWAA2022032149819

- Difficulty date: September 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER BULKHEAD SUPPORT ANGLE STA 947.5 LBL 23 CRACKED. / REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-40-02
